Before I started taking Amlodipine my mojo was great. I have to use Viagra and my wife hates it because it turns me into an animal as I have to go round after round in order to quench the sexual appetite. My sex drive has gone down and its hard to get an erection without taking Viagra. Cialis was great in that its effects lasted longer than Viagra but I did not get as hard with Cialis. Viagra did it. I don't like having to drop $74 each week for a pack of 6 pills. Please help.
Diovan is the problem pill. Amlodipine doesn't have that effect. A far as Viagra, it does not cause increased libido. It just relaxes smooth muscle so more blood can flow into the penis. I'd say your libido is hi on its own if you're using 6 a week.
Viagra doesnt increase libido. That is all in your head. Like KM states, it increases blood flow into the penis so you can get hard. That is all. It doesnt "turn you into an animal" That is all you dude! Sometimes if people think something will happen, it will happen. (and a lot of people think that Viagra, and the like, are going to give them a raging libido but it doesnt work that way, sorry, if the libido is not there, it wont elevate it. That is why Viagra doesnt work for everyone-it may help you get hard but it wont increase your desire if it is not there) You can ask your Dr about changing your B/P meds to see if that helps.
I also noticed that after taking Amlodipine I developed severe erection problems. It's difficult to get fully hard and once it's semi-hard, it becomes very sensitive and I ejaculate too quickly (often right before penetration). I've stopped taking Amlodipine yet still have this problem... What should I do?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Sep 2010 • 3 answers
What if viagra is taken and not nessarally needed for erectile dysfunction? What could happen to the
Updated 28 Dec 2017 • 4 answers
Updated 16 Jan 2015 • 4 answers
Updated 7 Jan 2015 • 2 answers
Updated 26 Feb 2015 • 4 answers